... Oxytocin.hallucinations, and mood swings
Very canrefully. Mood swings are one thing, but hallucinations are a different ball game. Is this person under the care of a doctor?? If hallucinations are bad, maybe this person needs in patient treatment to get past them. What are they on the OxyContin for?? That is a strong pain med and could be causing the hallucinations. This person needs to be seen by a doctor, either the prescribing doctor or a mental health professional. Best of Luck, Keep us posted. A lot of folks are dealing with this and we'd like to hear how it goes. ChelleKay
His symptoms sound very similiar to my sister's . After a traumatic experience she started having hallucinations . We had to baker act her. It turns out that she was schitzophrenic. The trauma just brought her symptoms out where they were more noticeable. He would probably benefit from a mental health exam. I hope this helps in some way. If it is schitzophrenia medication can really help with the hallucinations .
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2010 • 3 answers
Posted 1 Dec 2012 • 4 answers
Posted 5 Dec 2012 • 4 answers
Posted 16 Feb 2016 • 3 answers
Posted 31 Aug 2018 • 1 answer